# SDR IPXA2022110387808

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 71,302 hours, 16,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Discharged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PNEUMATICALLY OPENED BY CREW, DOOR RESERT AND DOOR ACCUMULATOR SERVICED PER MD11 AMM 52-10-01-201 AND 12-25-04-600-801.
